Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Mid cycle spotting, a week later heavy and thick bleeding. Taken postinor 2 post sex. Normal?

I had my periods on the 10th of november 2012 and they finished on the 13th of november, on the 20th of november i had unprotected sex at around 7.00pm in the evening, on the 21 of november at around 8.00am i took the postinor 2 pills.... on the 27th of november, there was some spotting and it carried on through the night, come today the 28th of november, i am wearing a pad, to hold up... the blood is really thick i must say, is this normal or am in trouble?
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  133 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor